We study the rate of weak convergence of Markov chains to diffusion processes under quite general assumptions. We give an example in the financial framework, applying the convergence analysis to a multiple jumps tree approximation of the CIR process. Then, we combine the Markov chain approach with other numerical techniques in order to handle the different components in jump-diffusion coupled models. We study the analytical speed of convergence of this hybrid approach and provide an example in finance, applying our results to a tree-finite difference approximation in the Heston and Bates models.

Briani, M., Caramellino, L., Terenzi, G. (2021). Convergence rate of Markov chains and hybrid numerical schemes to jump-diffusion with application to the Bates model. SIAM JOURNAL ON NUMERICAL ANALYSIS, 59(1), 477-502 [10.1137/18M1209416].

Convergence rate of Markov chains and hybrid numerical schemes to jump-diffusion with application to the Bates model

Briani, M;Caramellino, L;Terenzi, G
2021-01-01

Abstract

We study the rate of weak convergence of Markov chains to diffusion processes under quite general assumptions. We give an example in the financial framework, applying the convergence analysis to a multiple jumps tree approximation of the CIR process. Then, we combine the Markov chain approach with other numerical techniques in order to handle the different components in jump-diffusion coupled models. We study the analytical speed of convergence of this hybrid approach and provide an example in finance, applying our results to a tree-finite difference approximation in the Heston and Bates models.
2021
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/06 - PROBABILITA' E STATISTICA MATEMATICA
English
jump-diffusion processes: PIDES; weak convergence; tree methods; finite difference; stochastic volatility; European options
Briani, M., Caramellino, L., Terenzi, G. (2021). Convergence rate of Markov chains and hybrid numerical schemes to jump-diffusion with application to the Bates model. SIAM JOURNAL ON NUMERICAL ANALYSIS, 59(1), 477-502 [10.1137/18M1209416].
Briani, M; Caramellino, L; Terenzi, G
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/280760
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 3
social impact